# SDR SIMA992383

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4233 - AFT EMERGENCY LIGHTS DO NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AT LOCATION NR 4.  OPERATIONAL CHECK GOOD.  (M)
